[کتاب][B] Lectures on map**s of finite distortion

S Hencl, P Koskela - 2014‏ - books.google.com
In this book we introduce the class of map**s of finite distortion as a generalization of the
class of map**s of bounded distortion. Connections with models of nonlinear elasticity are …

Diffeomorphic approximation of Sobolev homeomorphisms

T Iwaniec, LV Kovalev, J Onninen - Archive for rational mechanics and …, 2011‏ - Springer
Diffeomorphic Approximation of Sobolev Homeomorphisms Page 1 Digital Object Identifier (DOI)
10.1007/s00205-011-0404-4 Arch. Rational Mech. Anal. 201 (2011) 1047–1067 Diffeomorphic …

Weak lower semicontinuity of integral functionals and applications

B Benesova, M Kružík - SIAM Review, 2017‏ - SIAM
Minimization is a recurring theme in many mathematical disciplines ranging from pure to
applied. Of particular importance is the minimization of integral functionals, which is studied …

Grand Sobolev spaces and their applications in geometric function theory and PDEs

L D'Onofrio, C Sbordone, R Schiattarella - Journal of Fixed Point Theory …, 2013‏ - Springer
Function spaces that are slightly larger than the Lebesgue L p (Ω) spaces (even larger than
the Marcinkiewicz L p,∞(Ω) spaces) have been introduced by Iwaniec and Sbordone [Arch …

Smooth approximation of bi-Lipschitz orientation-preserving homeomorphisms

S Daneri, A Pratelli - Annales de l'IHP Analyse non linéaire, 2014‏ - numdam.org
We show that a planar bi-Lipschitz orientation-preserving homeomorphism can be
approximated in the W1, p norm, together with its inverse, with an orientation-preserving …

Bi-Sobolev homeomorphism with zero Jacobian almost everywhere

L D'Onofrio, S Hencl, R Schiattarella - Calculus of Variations and Partial …, 2014‏ - Springer
Abstract Let N ≥ 3 N≥ 3. We construct a homeomorphism ff in the Sobolev space W^ 1, 1
((0, 1)^ N,(0, 1)^ N) W 1, 1 ((0, 1) N,(0, 1) N) such that f^-1 ∈ W^ 1, 1 ((0, 1)^ N,(0, 1)^ N) f …

The regularity of the inverses of Sobolev homeomorphisms with finite distortion

G Moscariello, A Passarelli di Napoli - Journal of Geometric Analysis, 2014‏ - Springer
Let Ω and Ω′ be bounded open sets in ℝ n, n≥ 2, and let Hom (Ω; Ω′) be the class of
homeomorphisms f: Ω→ Ω′. If f∈ Hom (Ω; Ω′)∩ W 1, n− 1 (Ω; Ω′) is a homeomorphism …

On the bi-Sobolev planar homeomorphisms and their approximation

A Pratelli - Nonlinear Analysis: Theory, Methods & Applications, 2017‏ - Elsevier
The first goal of this paper is to give a short description of the planar bi-Sobolev
homeomorphisms, providing simple and self-contained proofs for some already known …

Bi-Sobolev homeomorphisms f with Df and of low rank using laminates

M Oliva - Calculus of Variations and Partial Differential …, 2016‏ - Springer
Abstract Let Ω ⊂ R^ n Ω⊂ R n be a bounded open set. Given 1 ≤ m_1, m_2 ≤ n-2 1≤ m 1,
m 2≤ n-2, we construct a homeomorphism f: Ω → Ω f: Ω→ Ω that is Hölder continuous, f is …

Sharpness of the assumptions for the regularity of a homeomorphism

S Hencl - Michigan Mathematical Journal, 2010‏ - projecteuclid.org
Let⊂ Rn be an open set. We say that a map** f∈ W1, 1 loc (, R n) has finite (outer)
distortion if Jf (x)≥ 0 almost everywhere and Jf (x)= 0 implies| Df (x)|= 0 ae Moreover, we say …